Some central limit theorems for ℓ-valued semimartingales and their applications

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

This paper is devoted to the generalization of central limit theorems for empirical processes to several types of ℓ(Ψ)-valued continuous-time stochastic processes t /\/\/\> Xnt = (Xn,ψt|ψ ∈ Ψ) where Ψ is a non-empty set. We deal with three kinds of situations as follows. Each coordinate process t /\/\/\> Xn,ψt is: (i) a general semimartingale; (ii) a stochastic integral of a predictable function with respect to an integer-valued random measure; (iii) a continuous local martingale. Some applications to statistical inference problems are also presented. We prove the functional asymptotic normality of generalized Nelson-Aalen's estimator in the multiplicative intensity model for marked point processes. Its asymptotic efficiency in the sense of convolution theorem is also shown. The asymptotic behavior of log-likelihood ratio random fields of certain continuous semimartingales is derived.

Original languageEnglish
Pages (from-to)459-494
Number of pages36
JournalProbability Theory and Related Fields
Volume108
Issue number4
DOIs
Publication statusPublished - 1997 Aug
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Some central limit theorems for ℓ<sup>∞</sup>-valued semimartingales and their applications'. Together they form a unique fingerprint.

  • Cite this